It's like a sine wave, that's heading towards heathy. Which is to say, up and down, but headed up. I still have some pain off and on in the leg that got bit, occasional muscle soreness, and the rash varies from invisible to alarmingly red. I'm still more tired than normal, but in the last 3 days, my outdoor ventures have not left me feeling anything other than happy. Good timing, as Brother Bob arrived today.
Most of my problems now are from the antibiotic. Most people who take it have stomach problems, myself included. My pharmacist sold me strange pink pills which treat stomach cramps and "spasms of the uterus." ooo-kay. She also sold me biphidous, which is some bacteria which is supposed to live in your body and which antibiotics tend to murder.
I have just been taking the biphidous and the antibiotic because yesterday I got an allergy to something. The pharmacist thinks it's the antibiotic, but I've been taking it for 2 weeks and the pink pills for only 2 days and I just bought new soap. So she sold me allergy medicine. 3 pills to treat the side effects of the one pill. If I don't turn pink and itchy tomorrow, then it's the pink stuff or the soap. If I do, I'm allergic to the two major kinds of antibiotics. Only one more week of it. I can't wait. It really makes me feel sick. At least it's only twice a day. I do most of my eating right before I have to take it again. I am alarmingly thin.
In other news, I lost my nose ring in the shower today. I've been having very mixed luck. Everything is going screwy in France, but my California persona, who maybe lives there without me, has been offered gigs and kind words about my work.
[Edit 20:28: Augh, my front torso, neck and face are red and itchy!! I know God isn't testing my faith, because I don't have any. I already took an allergy pill. It's Sunday night. So I take another doxycycline and wait till morning to find somebody to whine to?]